# SDR USAA951180

- Difficulty date: November 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 747
- Part time: 19,934 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND 1 INCH BY 2 INCH CORRODED AREA RBL 14 CARGO FLOOR SUPPORT STRINGER (BEAM) AT BS 747.  CUT OUT CORRODED SECTION OF BEAM BS 733-778.  FABRICATED AND INSTALLED NEW SECTION OF BEAM (TRACK) AND SPLICES.  REPAIRED PER SRM 53-00-53 FIG 202 AND BOEING DRAWING 65-47957.  CORROSION TASK NR C53-208-01, CORROSION LEVEL 2.  (M)
